# SDR USAA2012080600001

- Difficulty date: August 3, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 27,544 hours, 21,065 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF L2 DOOR PRESSURE LIGHT WAS FLASHING, DOOR SLIDE ON ECAM INDICATED NOT ARMED INTERMITTENTLY, FLIGHT ATTENDANT VERIFIES DOOR ARMED, HANDLE IS JUST OUT OF THE ARMED POSITION.  FOUND L2 DOOR GIRT IMPROPERLY FOLDED AND OBSTRUCTING FULL ARMING HANDLE MOVEMENT.  REFOLDED GIRT IAW AMM 25-62-44-006-A STEP 4.B.(4) (D).  HANDLE AND INDICATIONS NOW CHECKED NORMAL.
